Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 98538, 6 pages
http://dx.doi.org/10.1155/2007/98538
Research Article

Homogenization of Elliptic Differential Equations in One-Dimensional Spaces

Centre for Mathematics, Technical University of Munich, 3 Boltzmann Street, Garching 85747, Germany

Received 16 August 2006; Revised 7 December 2006; Accepted 14 December 2006

Academic Editor: Vesa Mustonen

Copyright © 2007 G. Grammel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Cioranescu and P. Donato, An Introduction to Homogenization, vol. 17 of Oxford Lecture Series in Mathematics and Its Applications, The Clarendon Press, Oxford University Press, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  2. L. Tartar, “Compensated compactness and applications to partial differential equations,” in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. IV, R. J. Knops, Ed., vol. 39 of Research Notes in Mathematics, pp. 136–212, Pitman, Boston, Mass, USA, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Allaire, “Homogenization and two-scale convergence,” SIAM Journal on Mathematical Analysis, vol. 23, no. 6, pp. 1482–1518, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Bensoussan, J.-L. Lions, and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, vol. 5 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1978. View at Zentralblatt MATH · View at MathSciNet
  5. C. Conca and F. Lund, “Fourier homogenization method and the propagation of acoustic waves through a periodic vortex array,” SIAM Journal on Applied Mathematics, vol. 59, no. 5, pp. 1573–1581, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Zygmund, Trigonometric Series. Vol. I, II, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 3rd edition, 2002. View at Zentralblatt MATH · View at MathSciNet